Hello again, I believe I can help you with your question
May I ask, why were you prescribed the Remeron? For what specific diagnosis because Remeron is used as an anti-depressant and can be used to help lower anxiety as well
am taking zoloft +remeeron
but remeron help me,in other way make me deppressed
By the way the weight gain associated with Remeron is not fully understood, but most researchers believe it is a secondary effect on certain Serotonin receptors (specifically 5-HT2C and H1).
So Remeron does not help specifically with dissociation, but will help with some symptoms associated with PTSD
is effexor like it?
No, Effexor is a different type on antidepressant and should not be used together with the Zoloft, unless both are at very low doses
ok but same effect?
Yes it will have the same anti-depressant and anti-anxiety effects.
did it make weight gain?
Weight gain is a side effect, especially at high doses
Most antidepressants cause weight gain
no but not like remeron
i take remeron
i eat like monster
If you have a normal dosage with the Effexor it should not increase your appetite or make you gain weight. Also another antidepressant that does not cause weight gain is Wellbutrin.